# SDR SWIA202409200028

- Difficulty date: July 13, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 37,077 hours, 24,023 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Gouged
- Location: Nlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG SHOCK STRUT, THE AFT SIDE OF CHROME PISTON HAS A VERTICLE GOUGE (MARKED)     (C-CHECK RO 9/19/2024)    REPAIRED NLG SHOCK STRUCT AFT SIDE OF CHROME PISTON GOUGE BY COMPLLYING WITH ALL STEPS OF REO # 670-32-21-237, REV. D, DATED: 2020-07-28 AND GOODRICH SCR # 036-17, REV C. PISTON OD = 3.246" BEFORE SANDING. PISTON OD = 3.245" AFTER SANDING, CALIPER # 10026TUC, DUE DATE: 30-NOV-24, NO ADDITIONAL DEFECTS NOTED. SEE CONTINUATION FOR WORK PERFORMED. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
